# SDR SCNA20251024408

- Difficulty date: October 23, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 55,150 hours, 31,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: View Port
- Condition: Detached
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 SLIDE VIEWING WINDOW DETACHED.  REATTACHED L1 DOOR SLIDE VIEWING WINDOW REF AMM 25-66-01
